# SDR SIMA202105120009

- Difficulty date: April 20, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 37,586 hours, 32,634 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT LATERAL L-SHAPE IS CORRODED AT FR 65 (LEVEL 2 CORROSION)-C/A-ACCOMPLISHED REPAIR OF THE CARGO DOOR CUTOUT LATERAL L-SHAPE AT FR 65 BETWEEN STGR 15L-16L IAW EMB 145 SRM 53-31-04 AND ETN-EM-53-272
